MAUDE Adverse Event Report: OMNILIFE SCIENCE OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED

OMNILIFE SCIENCE OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED
Catalog Number H3-54008
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2024.The original surgery date was (b)(6) 2023.The reason for revision is instability.During the revision the omni head and modular neck were removed and replaced with new implants.
 
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer (Section G)
OMNILIFE SCIENCE
480 paramount drive
raynham MA 02767
Manufacturer Contact
jamie demedeiros
480 paramount drive
raynham, MA 02767
5088226030
MDR Report Key19559943
Report Number1226188-2024-00171
Device Sequence Number6805967
Product Code LZO
UDI-Device Identifier00841690119333
UDI-Public00841690119333
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K101451
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberH3-54008
Device Lot Number33438
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
230310 LOT 30569.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexMale